# SDR GLBA20030571

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Race
- Part number: C7921
- Condition: Cracked
- Location: Prop Bearings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 MAIN BEARING (PROP) AND RACES WERE CRACKED AND DISINTEGRATED, REPLACED WITH IMPROVED BEARINGS IAW SERVICE BULLETIN
